International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 20, Pages 3269-3272
On variants of a theorem of Schur
Department of Mathematical Sciences, State University of New York at Binghamton, Binghamton 13902-6000, NY, USA
Received 15 June 2005
Copyright © 2005 Peter Hilton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We provide improved versions of the statements and proofs of the two main theorems of Hilton (2001), together with the statement and proof of a new theorem on the localization of nilpotent groups.